# SDR AALA20110406DFW01

- Difficulty date: April 5, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N7548A
- Make and model: Doug DC-9-82
- Aircraft serial: 53030
- Aircraft time: 58,030 hours, 29,641 cycles
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Condition: Faulty
- Location: Fuel Heat
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED BOTH FUEL HEAT LIGHTS FLICKERED MULTIPLE TIMES AND FUEL TEMPERATURE KEPT RISING TO 55C.  EMERGENCY DECLARED FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT AND LEFT ENGINE FUEL HEAT VALVES.  SYSTEM GROUND CHECK NORMAL OPERATION.
